# SDR IPXA1566443

- Difficulty date: April 19, 2011
- Submitted: May 6, 2011
- Operation: Air carrier
- Aircraft: N441UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27386
- Aircraft time: 19,435 hours, 12,604 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1540
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-CK, MAIN CARGO COMPARTMENT FLOOR STRUCTURE STA 1540, RBL 47 SEAT TRACK HAS SMALL AREA OF CORROSION AT FASTENER HOLE.  REPAIRED MAIN CARGO COMPARTMENT SEAT TRACK STA 1540, RBL 47 IAW SRM 53- 00-52-2R 5.
